# SDR LR7A00219

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,770 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB0506 FOUND FS 595  RT MLG WHEEL WELL ANGLE TO BEAM ATTACH CLIP CORRODED AT RBL 85, WL 199.   REPLACED CLIP IAW LAC MEA 382-53-00-147 & SRM SMP 583-51-70.  NR 29408.
